... thumping in my chest along with severe pain in my upper stomach area and I'd like to know if anyone else has experienced this or if the dosage is just to high. I was originally on 50 mg twice a day and also would like to know if this could be causing my PC's
No responses have yet been posted. Add your response to this question.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just started taking Trinessa and since starting it my chest hurts all the way down my left arm an?
Posted 29 Mar 2016 • 0 answers
Posted 2 Jun 2016 • 2 answers
Posted 31 Oct 2016 • 2 answers
Metoprolol Tartrate - I ran out of my metoprolol an today will be my 4th dose missed should I go to?
Posted 10 Jul 2017 • 1 answer
Posted 2 days 11 hours ago • 0 answers